# SDR DALA2015021801429

- Difficulty date: February 11, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT LOWER CHANNEL SCUFF PLATE SUPPORT HAS CORROSION ON UPPER SURFACE BS 1640+5", LBL 62 TO 65, STR 17L.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED CHANNEL AND FABRICATED REPAIR AND INSTALLED IAW SRM.
